# SDR KCS2008F00012

- Difficulty date: September 13, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE FLOORBEAM UPPER CHORD IS DAMAGED AT STA 600, RBL 21.  (K)
